MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO., INC. ACE SURGICAL SUPPLY CO., INC.; Dental Implant

ACE SURGICAL SUPPLY CO., INC. ACE SURGICAL SUPPLY CO., INC.; Dental Implant
Model Number 204108
Medical Device Problem Codes Failure to Osseointegrate (1863); No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Implant dropped during surgery.

Brand Name
ACE SURGICAL SUPPLY CO., INC.
Common Device Name
Dental Implant
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO., INC.
2300 riverchase center
suite 801
birmingham AL 35244
Manufacturer (Section G)
ACE SURGICAL SUPPLY CO., INC.
2300 riverchase center
suite 801
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
suite 801
birmingham, AL 35244
MDR Report Key25360391
Report Number1287163-2026-10006
Device Sequence Number16115570
Product Code DZE
UDI-Device Identifier00614950004683
UDI-Public00614950004683
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102981
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number204108
Device Catalogue Number204108
Device Lot NumberFG23050468
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown